MathSciNet Relay Station
MathSciNet bibliographic data
MR775952 05A40 (05A19)
Parashar, B. P. On generalised exponential Euler polynomials. Indian J. Pure Appl. Math. 15 (1984), no. 12, 1332–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement